20082020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

2020

A new solution to the conformal Skorokhod embedding problem and applications to the Dirichlet eigenvalue problem

Boudabra, M. & Markowsky, G., 15 Nov 2020, In : Journal of Mathematical Analysis and Applications. 491, 2, 14 p., 124351.

Research output: Contribution to journalArticleResearchpeer-review

A note on invariance of the Cauchy and related distributions

Chin, W., Jung, P. & Markowsky, G., 1 Mar 2020, In : Statistics and Probability Letters. 158, p. 1-6 6 p., 108668.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

A note on the moments of sequences of complex numbers

Boudabra, M. & Markowsky, G., 16 Jun 2020, (Accepted/In press) In : Indagationes Mathematicae. 3 p.

Research output: Contribution to journalArticleResearchpeer-review

On the Cheeger constant for distance-regular graphs

Qiao, Z., Koolen, J. H. & Markowsky, G., Jul 2020, In : Journal of Combinatorial Theory, Series A. 173, 20 p., 105227.

Research output: Contribution to journalArticleResearchpeer-review

On the equivalence of cylinder tilings and planar electric networks

Amiet, B., Markowsky, G. & Palacios, J., 15 Sep 2020, In : Discrete Applied Mathematics. 283, p. 762-769 8 p.

Research output: Contribution to journalArticleResearchpeer-review

On the nonexistence of pseudo-generalized quadrangles

Guo, I., Koolen, J. H., Markowsky, G. & Park, J., Oct 2020, In : European Journal of Combinatorics. 89, 9 p., 103128.

Research output: Contribution to journalArticleResearchpeer-review

On the probability of fast exits and long stays of a planar Brownian motion in simply connected domains

Betsakos, D., Boudabra, M. & Markowsky, G., 3 Aug 2020, (Accepted/In press) In : Journal of Mathematical Analysis and Applications. 10 p., 124454.

Research output: Contribution to journalArticleResearchpeer-review

Remarks on gross’ technique for obtaining a conformal skorohod embedding of planar brownian motion

Boudabra, M. & Markowsky, G., 1 Jan 2020, In : Electronic Communications in Probability. 25, 13 p., 20.

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File
2 Citations (Scopus)
2019

Evaluating the impact of different formats in the presentation of trauma evidence in court: a pilot study

Blau, S., Phillips, E., O’Donnell, C. & Markowsky, G., 2019, In : Australian Journal of Forensic Sciences. 51, 6, p. 695-704 10 p.

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

p-conformal maps on the triangular lattice

Akahori, J., Ida, Y. & Markowsky, G., 1 Aug 2019, In : Statistics and Probability Letters. 151, p. 42-48 7 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Symmetry in the Green’s Function for Birth-death Chains

Markowsky, G. & Palacios, J. L., 2019, In : Methodology and Computing in Applied Probability. 21, 3, p. 841-851 11 p.

Research output: Contribution to journalArticleResearchpeer-review

2018

A remark on the probabilistic solution of the Dirichlet problem for simply connected domains in the plane

Markowsky, G., 15 Aug 2018, In : Journal of Mathematical Analysis and Applications. 464, 2, p. 1143-1146 4 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

On the distribution of planar Brownian motion at stopping times

Markowsky, G., 1 Jan 2018, In : Annales Academiae Scientiarum Fennicae Mathematica. 43, p. 597-616 20 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File
3 Citations (Scopus)
2017

On the planar Brownian Green's function for stopping times

Markowsky, G., 2017, In : Journal of Mathematical Analysis and Applications. 455, 2, p. 1221–1233 13 p.

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Sum rules for effective resistances in infinite graphs

Markowsky, G. & Palacios, J. L., 3 Apr 2017, In : Journal of Statistical Mechanics: Theory and Experiment. 2017, 4, 14 p., 043403.

Research output: Contribution to journalArticleResearchpeer-review

2016

A collection of results concerning electric resistance and simple random walk on distance-regular graphs

Koolen, J. & Markowsky, G. T., 6 Feb 2016, In : Discrete Mathematics. 339, 2, p. 737-744 8 p.

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)
2015

Holder continuity and occupation-time formulas for fBm self-intersection local time and its derivative

Jung, P. & Markowsky, G. T., 2015, In : Journal of Theoretical Probability. 28, 1, p. 299-312 14 p.

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Rotation numbers and symbolic dynamics

Bowman, D., Flek, R. & Markowsky, G. T., 2015, In : Annales Academiae Scientiarum Fennicae Mathematica. 40, p. 227-234 8 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access
File
1 Citation (Scopus)

The exit time of planar Brownian motion and the Phragman-Lindelof principle

Markowsky, G. T., 2015, In : Journal of Mathematical Analysis and Applications. 422, 1, p. 638-645 8 p.

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
2014

A probabilistic proof of the open mapping theorem for analytic functions

Markowsky, G. T., 2014, In : Bulletin of the Australian Mathematical Society. 90, 1, p. 74 - 76 3 p.

Research output: Contribution to journalArticleOtherpeer-review

On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion

Jung, P. & Markowsky, G. T., 2014, In : Stochastic Processes and their Applications. 124, 11, p. 3846 - 3868 23 p.

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)
2013

A method for deriving hypergeometric and related identities from the H2 Hardy norm of conformal maps

Markowsky, G. T., 2013, In : Integral Transforms and Special Functions. 24, 4, p. 302 - 313 12 p.

Research output: Contribution to journalArticleResearchpeer-review

On electric resistances on distance-regular graphs

Koolen, J., Markowsky, G. T. & Park, J., 2013, In : European Journal of Combinatorics. 34, 4, p. 770 - 786 17 p.

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Random walks at random times: convergence to iterated Levy motion, fractional stable motions, and other self-similar processes

Jung, P. & Markowsky, G. T., 2013, In : Annals of Probability. 41, 4, p. 2682 - 2708 27 p.

Research output: Contribution to journalArticleResearchpeer-review

There are only finitely many distance-regular graphs with valency k at least three, fixed ratio k2/k and large diameter

Park, J., Koolen, J. & Markowsky, G. T., 2013, In : Journal of Combinatorial Theory, Series B. 103, 6, p. 733 - 741 9 p.

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
2012

A rigidity theorem for special families of rational functions

Markowsky, G. T., 2012, In : Annales Academiae Scientiarum Fennicae Mathematica. 37, 1, p. 277 - 284 8 p.

Research output: Contribution to journalArticleResearchpeer-review

Open Access

Birth-death chains and the local time of Brownian motion

Markowsky, G. T., 2012, In : Bulletin of the Australian Mathematical Society. 85, 3, p. 497 - 504 8 p.

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

The derivative of the intersection local time of Brownian motion through wiener chaos

Markowsky, G. T., 2012, In : Lecture Notes in Mathematics. 2046, p. 141-148 8 p.

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

The rate of convergence of the hyperbolic density on sequences of domains

Lakic, N. & Markowsky, G. T., 2012, Contemporary Mathematics - Conformal Dynamics and Hyperbolic Geometry. Bonahon, F., Devaney, R. L., Gardiner, F. P. & Saric, D. (eds.). Rhode Island USA: American Mathematical Society, Vol. 573. p. 147 - 157 11 p.

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

2011

Applying Brownian motion to the study of birth-death chains

Markowsky, G., 2011, In : Statistics and Probability Letters. 81, 8, p. 1173 - 1178 6 p.

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

A retelling of newton's work on kepler's laws

Markowsky, G., 2011, In : Expositiones Mathematicae. 29, 3, p. 253 - 282 30 p.

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

On the expected exit time of planar Brownian motion from simply connected domains

Markowsky, G., 2011, In : Electronic Communications in Probability. 16, p. 652 - 663 12 p.

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Pascal's hexagon theorem implies the butterfly theorem

Markowsky, G., Feb 2011, In : Mathematics Magazine. 84, 1, p. 56-62 7 p.

Research output: Contribution to journalArticleResearchpeer-review

2010

A conjecture of Biggs concerning the resistance of a distance-regular graph

Markowsky, G. & Koolen, J., 2010, In : The Electronic Journal of Combinatorics. 17, 1, p. 1 - 15 15 p.

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)
2008

Proof of a tanaka-like formula stated by J. Rosen in seminaire XXXVIII

Markowsky, G., 2008, In : Lecture Notes in Mathematics. 1934, p. 199 - 202 4 p.

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Renormalization and convergence in law for the derivative of intersection local time in R2

Markowsky, G., 2008, In : Stochastic Processes and their Applications. 118, 9, p. 1552 - 1585 34 p.

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)